# SDR UALA2012111906652

- Difficulty date: November 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 70,421 hours, 13,399 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 352
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CENTER DU INOP.  MEL 3161F REFERS & COMPLIED WITH.  PART MR31612 REQUIRED.  REPLACED CL DISPLAY, TESTS OKAY.
